# SDR CA040205008

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 946 hours
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING AND TURNING ONTO THE RUNWAY, THE LT ENGINE POWER LEVER WAS ADVANCED TO FACILITATE THE TURN. AS THE THRUST LEVER WAS ADVANCED, THE LT ENGINE SUFFERED A ROLL BACK AND FLAME-OUT. THE AIRCRAFT WAS TAXIED CLEAR OF THE RUNWAY AND A FAULT ANALYSIS RELIGHT ATTEMPTED WITH NO SUCCESS. THE AIRCRAFT WAS THEN TAXIED TO THE RAMP WHERE A FURTHER RELIGHT WAS ATTEMPTED.  THE RELIGHT WAS SUCCESSFUL. THE AIRCRAFT WAS THEN SHUT DOWN AND SURRENDERED TO MAINTENANCE FOR ACTION. THE EVENT FOLLOWED ACTION AND INSTALLATION OF SERVICE BULLETIN 30253.
